# SDR R61A2019042650425

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N441YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 11,725 hours, 7,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Missing
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HARD TO OPEN. FOUND ROLLER MISSING ON DECORATIVE COVER. R&R ROLLERS IAW AMM 25-23-09.
